# SDR 2001UALA00161

- Difficulty date: February 24, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 43,005 hours, 24,691 cycles
- Engine: Ge CFM56*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Screw
- Condition: Missing
- Location: Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A PASSENGER SEEING A SCREW FALL OUT OF THE ENGINE MOUNT AREA.  *S/D*  FOUND FAIRING WITH MISSING SCREW.  REPLACED SCREW.
